# SDR UALA2011072203715

- Difficulty date: July 20, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N580UA
- Make and model: Boeing 757222
- Aircraft serial: 26698
- Aircraft time: 60,454 hours, 21,233 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hub
- Condition: Cracked
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1R INTERNAL HANDLE ATTACH HUB IS CRACKED AT 1 ATTACH POINT AND BROKEN THRU AT OTHER ATTACH BOLT LOCATION.  INSIDE HANDLE HELD ON WITH 1EA CRACKED LUG.  INSTALLED NEW HANDLE ATTACH HUB.
